Please use this identifier to cite or link to this item: http://hdl.handle.net/10362/4454
Title: On divisors of pseudovarieties generated by some classes of full transformation semigroups
Author: Fernandes, Vítor H.
Keywords: transformations
order-preserving
orientation-preserving
order-reversing
orientationreversing
pseudovarieties
Issue Date: 2008
Publisher: Algebra Colloquium
Abstract: In this paper we present a division theorem for the pseudovariety of semigroups OD [OR] generated by all semigroups of order-preserving or order-reversing [orientationpreserving or orientation-reversing] full transformations on a finite chain.
Description: Algebra Colloquium, 15 (2008), p. 581–588
URI: http://hdl.handle.net/10362/4454
ISSN: 1005-3867
Appears in Collections:FCT: DM - Artigos em revista internacional com arbitragem científica

Files in This Item:
File Description SizeFormat 
Fernandes_2008.pdf153,98 kBAdobe PDFView/Open


FacebookTwitterDeliciousLinkedInDiggGoogle BookmarksMySpace
Formato BibTex MendeleyEndnote Degois 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.